# SDR AT0000262

- Difficulty date: May 2, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N816AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47445
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AVBORNE IN MIAMI FL., FOUND KEEL BEAM WEB CRACKED AT BS 700 AFT OF GEAR DOOR ACTUATOR.  INSTALLED REPAIR IAW RES 00-00441.
